# SDR 96ZZZX5643

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N247CB
- Make and model: Cessna 421C
- Aircraft serial: 421C0299
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 500000863CR
- Condition: Frayed
- Location: Flap
- Part time: 7,765 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF FLAP CABLES AFTER REMOVAL, SEVERAL BROKEN WIRES WERE DISCOVERED.  ALSO NOTE THAT LOCATION OF DAMAGE AREAS WERE UNDETECTABLE WITHOUT CABLE REMOVAL.  BENDING OF CABLES REVEALED SEVERITY OF BROKEN WIRES NOT EVIDENT BY EXTERNAL VISUAL INSPECTION OF CABLES.
